# SDR JR2R20161228341

- Difficulty date: December 28, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N415NV
- Make and model: Doug MD 83
- Aircraft serial: 49909
- Aircraft time: 54,131 hours, 37,371 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 99362425
- Condition: Cracked
- Location: Bs 598
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ATTACH ANGLE CRACKED.  REMOVED AND REPLACED FLOOR SUPPORT ATTACH ANGLE IAW SRM 51-30-2 AND 51-30-5 FIG 2.
